# SDR SWAA2013040114259

- Difficulty date: March 9, 2013
- Submitted: April 2, 2013
- Operation: Air carrier
- Aircraft: N613SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27931
- Aircraft time: 56,572 hours, 45,908 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Strap
- Part number: 65C326N15
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CLOSURE SIDEWALL PANEL AFT STRAP CRACKED.  REMOVED AND REPLACED STRAP IAW SRM.
